# SDR CA071108003

- Difficulty date: November 2, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 17,572 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lift Struts
- Part time: 9,690 hours
- Component: Strut, Dhav
- Component part number: C2W1103A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ACCOMPLISHING THE REQUIREMENTS OF SB 2/55, CRACKS WERE DETECTED ON THE LOWER LUGS OF BOTH WING LIFT STRUTS. IN BOTH CASES THE CRACKS WERE LOCATED ON THE IB FACE OF THE LUG AND WERE .7500 INCH LONG LT STRUT P/N C2W1103A, S/N 0140 WAS CRACKED ON THE AFT FACE OF THE FWD LUG RT STRUT P/N C2W1104A S/N 0113 WAS CRACKED ON THE FWD FACE OF THE AFT LUG. S. B. 2/41 WAS COMPLETED 1 YEAR AGO WITH NO FAULTS FOUND AT THAT TIME. THE AC OPERATES EXCLUSIVELY ON FLOATS IN A CORROSIVE ENVIRONMENT. BOTH STRUTS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. TAT 18060.1 (TC NR 20071108003)
